Stopped Doxepin Because Of Rapid Weight Gain.

Updated
Sophie Says:

I have been taking doxepin for about 3 months. I gained over 30 pounds. I stopped taking it this week. Has anyone had this problem?
Did the weight come off after you stopped taking it? How did you do it?

2 Replies

Earliest Newest Votes
1
Verwon Says:

Hello, Sophie! How are you?

Most antidepressants, regardless of their class type, are known to cause weight gain. But yes, it usually does fall off, once you stop taking it, though it may take a month or two.

Have you tried any others? There are some, such as Wellbutrin and Prozac that don't usually cause the weight gain, but can treat the same types of conditions. Their typical side effects, as listed by the FDA, may possibly include nausea, dizziness, headache and dry mouth.

Is there anything else I can help with?

Was this helpful? 0
2
Yohana Says:

Hello. I have a question. I just started taking Doxepin and I was wondering if it makes you gain weight?

Was this helpful? 0

More Discussions:

Rapid weight gain while on allopurinol

I started on allopurinol 100 mg tab in oct since then have gained 25lbs. Anyone else have this happen? ## Hello, LaceyLu...

33 REPLIES
Rapid weight lost do to digestive problem what can a doctor prescribe to promote weight gain

I have IBS and it had cased me to lose weight rapidly so what medication is recommending to increase weight gain ## Hell...

1 REPLY
Medication interactions and rapid weight gain

I am gaining weight at an alarming rate. 1kg per month. On meds for stress, restless legs, spondilytus and sporatic arth...

1 REPLY
Weight gain of 4lbs on Belviq during my 1st two weeks

I've changed to a healthier diet and increased my water intake starting on my 1st day of Belviq.....and I've gai...

1 REPLY
Zoloft weight gain

I am switching from Lexapro to Zoloft and was wondering about weight gain. Has anyone had problems with weight gain whil...

6 REPLIES
Weight gain from Zoloft?

I would like to know how much weight you can gain on this medication? ## my doctor put me on zoloft and i need to know a...

2 REPLIES
Gaining weight cuz of methadone

Help plz.. I've been on liquid methadone for over 3 yrs and gained 50 lbs. and still gaining weight; my question is ...

1 REPLY
ways of gaining weight

Hi, I am 23yrs old, I used to be fat as a teenager and now I lost too much weight. Please help. I need to gain weight ag...

1 REPLY
Periods Off and Weight Gain

I've been on Lo Loestrin Fe for almost 2 years. For the first year or so, I had some light periods, some were just s...

3 REPLIES
Weight gain and depression AFTER getting off Pristiq

I weaned myself off Pristiq over the summer and felt fine for a couple months. Then I gained 40 POUNDS in what couldn...

4 REPLIES